# SDR SIMA3251

- Difficulty date: November 20, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - FLT 4878 - EMERGENCY INTERIOR LIGHTS INOPERATIVE AT SEATS 5C AND 11A, PUT ON MEL.  REMOVED AND REPLACED BULBS AT SEAT 5C AND 11A EMERGENCY OVERHEAD LIGHTS IAW SAAB AMM 33-50.  OPS CHECK GOOD AT THIS TIME.  (M)
